# SDR SCNA00073

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- Aircraft time: 41,115 hours, 21,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Part serial: 54997
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE FORWARD POWER SUPPLY FAILED THE SELF TEST OF THE EMERGENCY LIGHTS.  REMOVED AND REPLACED THE FORWARD CABIN EMERGENCY LIGHTING POWER SUPPLY IAW MM335101, OPERATIONAL CHECKS GOOD.
